MathSciNet Relay Station
MathSciNet bibliographic data
MR2000927 (2004h:81216) 81T40 (60D05 81R10 82B31)
Bauer, Michel; Bernard, Denis Conformal field theories of stochastic Loewner evolutions. Comm. Math. Phys. 239 (2003), no. 3, 493–521.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement